# SDR ZW0A0202101

- Difficulty date: February 19, 2002
- Submitted: February 21, 2002
- Operation: Air carrier
- Aircraft: N926TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49356
- Aircraft time: 39,658 hours, 30,073 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 58222
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE (LS), PARTIAL EGRESS LIGHT FAILURE BETWEEN ROWS 14-19. REMOVED AND REPLACED BATTERY PACK PER MM 33-59-00. OPERATIONAL CHECK PERFORMED NORMAL. CHECK-C 10/19/01 MCI.  --CLOSED--
